# SDR QXEA2010092700558

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,353 hours, 23,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 47.975-71.200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-CHECK - RT INBD SEAT TRACK HAS ONE AREA OF CORROSION BETWEEN STA 47.975 AND 71.200.  BLENDED CORROSION IAW SRM 51-21-00.  CORROSION FOUND TO BE BEYOND LIMITS IAW RD 8/4-53-884.  CONFIRMED CRACK FREE CONDITION REF HORIZON NTM 6.2.0-1.  REMOVED RT INBD FWD SEAT TRACK IAW SRM 51-42-05 AND 51-40-15. RECEIVED NEW TRACK AND MATCH DRILLED IT TO EXISTING STRUCTURE IAW SRM 51-40-07-02-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, 51-40-15, 51-41-00-00-01 AND AMM 53-23-01-400-801.
